# SDR VJ970295

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47559
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Cover
- Part number: 591769637
- Condition: Not Secured
- Location: Pax Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MAIN CABIN DOOR EMERGENCY SLIDE PACK NEEDS TO BE SECURED.  SECURED DOOR SLIDE IAW MM 25-60 AND 52-20.
